# SDR SIMA202006121001

- Difficulty date: June 11, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 36,375 hours, 32,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EXTERIOR EMERGENCY LIGHT INOP.-C/A-REMOVED AND REPLACED L/H OVERWING EXTERIOR EMERGENCY LIGHT BULB IAW AMM 33-50-10. OPS CHECK GOOD.
